Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Having white heads and acne on jaws area. How to get rid of them?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
I am having white heads and acne (only in Jaws area). There are scars also. Kindly advise how to get rid on them.

Thank you.
Posted Wed, 17 Oct 2012 in Acne
Answered by Dr. Sudarshan 3 hours later

Thanks for writing in.

Acne is caused by hormonal imbalance. Excess of testosterone and altered Luteinizing hormone (LH) to Follicular stimulating hormone (FSH), causes acne.

Also procedures like facials and waxing can cause acne like eruption.

Also I would like to know -

Are your hormonal levels checked? Were they normal?

Are you obese or overweight? Is your ultrasonography done? Was it normal?

Acne on jaw line is caused due to hormonal imbalance. It is most likely to be due to gynaecology problems.

Retinoids are effective in comedonal acne. They are available as gels and oral tablets.

If you are not trying for pregnancy it can be started for you.

Keep using benzoyl peroxide gel.

Also use some good quality face wash like brevoxyl face wash or cetaphil face wash.

Discuss the option of retinoids with your doctor.

Hope this helps.

I will be available for any further clarification.

Dr Sudarshan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor